MathSciNet Relay Station
MathSciNet bibliographic data
MR1835903 35L70 (35A30)
Kingston, J. G.; Sophocleous, C. Symmetries and form-preserving transformations of one-dimensional wave equations with dissipation. Internat. J. Non-Linear Mech. 36 (2001), no. 6, 987–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement